# SDR AALA202506189821

- Difficulty date: June 13, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 30,074 hours, 12,398 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autothrottle Sys
- Part number: 254A115015
- Part serial: 526
- Condition: Faulty
- Location: Zone 200
- Part time: 14,980 hours, 6,438 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT STAYS ILLUMINATED. CHECKED FAULT HISTORY AND FOUND AACU PREVIOUSLY REPLACED. PERFORMED AACU BITE REF FIM 32-42-00-810-801 AND FOUND "PWR A/B" FAILURE. CONTINUED T/S REF. FIM 32-42-00-810-826 AND FOUND 26VDC AT D1040B PINS A11 AND C9. NEEDS FURTHER T/S REF. FIM 32-42-00-810-826 STEP F.(2) (THRUST LEVER SWITCH / FIM 32-42 TASK 813) ITEM REMAINS ON MEL.  REPLACED LEFT (AALA202506179821) AND RIGHT (AALA202506189698) (ATSP)-AUTO THROTTLE SWITCHPACK, PER AMM 76-11-07. OPERATIONAL CHECKS ARE NORMAL
